THERAFLU ExtraGrip x 6 sachets

NOVARTIS


£13.99 £30.00




  • Theraflu ExtraGrip in sachets, gives a rapid effect to bear the symptoms associated with the flu and the common cold. It acts as an antipyretic and analgesic, and effectively irritates the nose, removing obstruction of the free-flowing mucus membrane.

THERAFLU ExtraGrip Composition:
(1 sachet): paracetamol 650 mg, phenylephrine hydrochloride 10 mg, pheniramine maleate 20 mg and excipients including 12.6 mg sucrose, orange yellow and 42.2 mg sodium.

Action THERAFLU ExtraGrip:
Phenylephrine hydrochloride reduces congestion and swelling of the nasal mucosa, paracetamol acts as analgesic and antipyretic, phenyramine maleate - an antihistamine substance reducing the production of nasal discharge.

THERAFLU ExtraGrip Indications:
Theraflu ExtraGRIP is used to treat flu and cold symptoms such as fever, chills, muscle aches 
, joint pain, headache, swelling and nasal congestion, excessive nasal mucus, sneezing.

Dosage:
Adults and children over 12 years: The contents of one sachet dissolve in 1 cup of hot water.